# SDR 04FDEA03045

- Difficulty date: November 8, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM AT BS 620 BL O - LBL 8 (C53-111-01(3)).  CORROSION REMOVED ON FLOORBEAM FOUND TO BE OUT OF LIMITS.  FLOORBEAM TO BE REPAIRED ON N00920.
